MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 7X25MM (8MM HEAD) STRL BX 1; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR BIORCI 7X25MM (8MM HEAD) STRL BX 1; SCREW, FIXATION, BONE
Model Number 7207557
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw tip broke after introducing into femoral tunnel (following pre-drilling).All pieces were removed.A backup device was available to complete the procedure with o significant delay and no patient injuries.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product or the pertinent clinical details to consider.As such the complaint is being closed without conclusion.However, if the product is returned in the future the complaint can be reopened and evaluated.User facility should not be marked.
 
Event or Problem Description
It was reported that the screw tip broke after introducing into femoral tunnel (following pre-drilling).All pieces were removed.A backup device was available to complete the procedure with no significant delay and no patient injuries.

Brand Name
SCR BIORCI 7X25MM (8MM HEAD) STRL BX 1
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7953768
Report Number1219602-2018-01392
Device Sequence Number19168301
Product Code HWC
UDI-Device Identifier03596010426208
UDI-Public(01)03596010426208(17)200327(10)50543414
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K992396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2020
Device Model Number7207557
Device Catalogue Number7207557
Device Lot Number50543414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1